RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 163, Number 3, Pages 551–554 (Mi dan31363)  

MATHEMATICS

On the theory of interpolation

D. L. Berman

Leningrad Institute of Soviet Trade

Full text: PDF file (350 kB)

Bibliographic databases:

Document Type: Article
Presented: S. N. Bernshtein
Received: 25.11.1964

Citation: D. L. Berman, “On the theory of interpolation”, Dokl. Akad. Nauk SSSR, 163:3 (1965), 551–554

Citation in format AMSBIB
\Bibitem{Ber65}
\by D.~L.~Berman
\paper On the theory of interpolation
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 163
\issue 3
\pages 551--554
\mathnet{http://mi.mathnet.ru/dan31363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0196343}
\zmath{https://zbmath.org/?q=an:0136.04701}


Linking options:
  • http://mi.mathnet.ru/eng/dan31363
  • http://mi.mathnet.ru/eng/dan/v163/i3/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:20
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019